# SDR AALA20010059

- Difficulty date: January 3, 2001
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N3507A
- Make and model: Doug DC-9-82
- Aircraft serial: 49801
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND NR 3 TRACK LUGS GOUGED.  GOUGE BLENDED OUT, AND SEAT TRACK REPAIR PLUG INSTALLED PER SRM 53-05 FIG 4 SHT 2.  (M)
